Variétés de modules alternatives
Annales de l'Institut Fourier, Volume 49 (1999) no. 1, p. 57-139
Let X be a projective irreducible smooth algebraic variety. A fine moduli space of sheaves on X is a family of coherent sheaves on X parametrized by an integral variety M such that : is flat on M; for all distinct points x,y of M the sheaves x , y on X are not isomorphic and is a complete deformation of x ; the family has an obvious local universal property. We define also a fine moduli space defined locally, where is replaced by a family ( i ), where i is defined on an open subset U i of M, the U i covering M. This paper is devoted to the study of such fine moduli spaces. We first give some general results, and apply them in three cases on the projective plane : the fine moduli spaces of prioritary sheaves, the fine moduli spaces consisting of simple rank 1 sheaves, and those which come from moduli spaces of morphisms. In the first case we give an example of a fine moduli space defined locally but not globally, in the second an example of a maximal non projective fine moduli space, and in the third we find a projective fine moduli space consisting of simple torsion free sheaves, containing stable sheaves, but which is different from the corresponding moduli space of stable sheaves.
Soit X une variété algébrique projective lisse irréductible. On appelle variété de modules fins de faisceaux sur X une famille de faisceaux cohérents sur X paramétrée par une variété intègre M, possédant les propriétés suivantes : est plate sur M; pour tous x,yM distincts, les faisceaux x et y sur X ne sont pas isomorphes et est une déformation complète de x ; enfin possède une propriété universelle locale évidente. On a aussi la notion de variété de modules fins définie localement, où est remplacée par une famille ( i ), i étant définie sur un ouvert U i de M, les U i recouvrant M. Cet article est consacré à l’étude de ces variétés de modules. On commence par donner des résultats théoriques généraux. On étudie ensuite trois types de variétés de modules fins sur le plan projectif : les variétés de modules de faisceaux prioritaires, celles qui sont constituées de faisceaux simples de rang 1, et celles qui proviennent de variétés de modules de morphismes. Dans le premier cas, on donne des exemples de variétés de modules fins définies localement mais non globalement, dans le second des exemples de variétés de modules fins maximales mais non projectives, et dans le troisième on trouve une variété de modules fins projective, constituée de faisceaux simples sans torsion, contenant des faisceaux stables, mais distincte de la variété de modules de faisceaux stables correspondante.
@article{AIF_1999__49_1_57_0,
     author = {Drezet, Jean-Marc},
     title = {Vari\'et\'es de modules alternatives},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {49},
     number = {1},
     year = {1999},
     pages = {57-139},
     doi = {10.5802/aif.1669},
     mrnumber = {2000c:14017},
     zbl = {0923.14005},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1999__49_1_57_0}
}
Variétés de modules alternatives. Annales de l'Institut Fourier, Volume 49 (1999) no. 1, pp. 57-139. doi : 10.5802/aif.1669. https://aif.centre-mersenne.org/item/AIF_1999__49_1_57_0/

[1] E. Brieskorn, Über holomorphe ∙n-Bündel über ∙1, Math. Ann., 157 (1967), 343-357. | MR 37 #5897 | Zbl 0128.17003

[2] J.-M. Drézet, Fibrés exceptionnels et suite spectrale de Beilinson généralisée sur ∙2(ℂ), Math. Ann., 275 (1986), 25-48. | MR 88b:14014 | Zbl 0578.14013

[3] J.-M. Drézet, Fibrés exceptionnels et variétés de modules de faisceaux semi-stables sur ∙2(ℂ), J. reine angew. Math., 380 (1987), 14-58. | MR 89e:14016 | Zbl 0613.14013

[4] J.-M. Drézet, Points non factoriels des variétés de modules de faisceaux semi-stables sur une surface rationnelle, J. reine angew. Math., 413 (1991), 99-126. | MR 92d:14009 | Zbl 0711.14029

[5] J.-M. Drézet, Groupe de Picard des variétés de modules de faisceaux semi-stables sur ∙2(ℂ), Ann. Inst. Fourier, 38-3 (1988), 105-168. | Numdam | MR 89m:14007 | Zbl 0616.14006

[6] J.-M. Drézet, Variétés de modules extrémales de faisceaux semi-stables sur ∙2(ℂ), Math. Ann., 290 (1991), 727-770. | MR 92m:14017 | Zbl 0755.14005

[7] J.-M. Drézet, Espaces abstraits de morphismes et mutations, Preprint Paris VII, 1996. | Zbl 0937.14030

[8] J.-M. Drézet, Quotients algébriques par des groupes non réductifs et variétés de modules de complexes, Intern. J. of Math, vol. 9, n° 7 (1998), 769-819. | MR 99m:14026 | Zbl 0947.14009

[9] J.-M. Drézet, J. Le Potier, Fibrés stables et fibrés exceptionnels sur ∙2, Ann. Éc. Norm. Sup., 18 (1985), 193-244. | Numdam | MR 87e:14014 | Zbl 0586.14007

[10] J.-M. Drézet, M.S. Narasimhan, Groupe de Picard des variétés de modules de fibrés semi-stables sur les courbes algébriques, Invent. Math., 97 (1989), 53-94. | MR 999313 | MR 90d:14008 | Zbl 0689.14012

[11] J.-M. Drézet, Trautmann, G., Moduli spaces of decomposable morphisms of sheaves and quotients by non-reductive groups, Preprint, 1998, e-print service at http ://xxx.lanl.gov/list/math/9805. | MR 1973070 | Zbl 1034.14023

[12] D. Gieseker, On the moduli of vector bundles on an algebraic surface, Ann. Math., 106 (1977), 45-60. | MR 466475 | MR 81h:14014 | Zbl 0381.14003

[13] A.L. Gorodentsev, Exceptional bundles on surfaces with a moving anticanonical class, Math. Izvestiya, AMS Transl., 33 (1989), 67-83. | MR 966982 | MR 90d:14017 | Zbl 0736.14003

[14] A.L. Gorodentsev, A.N. Rudakov, Exceptional vector bundles on projective spaces, Duke Math. J., 54 (1987), 115-130. | MR 885779 | MR 88e:14018 | Zbl 0646.14014

[15] A. Grothendieck, Techniques de construction et théorèmes d'existence en géométrie algébrique IV : les schémas de Hilbert, Séminaire Bourbaki, 1960/1961, n° 221. | Numdam | MR 1611822 | Zbl 0236.14003

[16] A. Hirschowitz, Rank techniques and jump stratifications. Vector bundles on algebraic varieties, Tata Inst. Bombay, Oxford Univ. Press, 1987, 159-205. | MR 88h:14012 | Zbl 0682.14009

[17] A. Hirschowitz, Laszlo, Y., Fibrés génériques sur le plan projectif, Math. Ann., 297 (1993), 85-102. | MR 1238408 | MR 94i:14046 | Zbl 0808.14007

[18] A. Hirschowitz, Narasimhan, M.S., Fibrés de t'Hooft spéciaux et applications, Enumerative geometry and Classical algebraic geometry, Progr. in Math., 24 (1982). | MR 685768 | MR 84g:14016 | Zbl 0503.14006

[19] B.V. Karpov, Semistable sheaves on a two-dimensional quadric and Kronecker modules, Math. Izvestiya, AMS Transl., 40 (1993), 33-66. | MR 1162633 | MR 93f:14007 | Zbl 0785.14006

[20] B.V. Karpov, Semistable sheaves on Del Pezzo surfaces and Kronecker modules, Preprint, 1994.

[21] J. Le Potier, Fibrés stables de rang 2 sur ∙2(ℂ), Math. Ann., 241 (1979), 217-256. | MR 80m:14012 | Zbl 0405.14008

[22] J. Le Potier, Fibré déterminant et courbes de saut sur les surfaces algébriques, Complex Projective Geometry, London Math. Soc., Bergen, 1989, 213-240. | MR 94e:14058 | Zbl 0788.14045

[23] J. Le Potier, Systèmes cohérents et structures de niveau, Astérisque, Soc. Math. de France, 214 (1993). | MR 95e:14005 | Zbl 0881.14008

[24] J. Le Potier, Fibrés vectoriels sur les courbes algébriques, Public. Math. Univ. Paris 7, Denis Diderot, 35, 1995. | MR 97c:14034 | Zbl 0842.14025

[25] J. Le Potier, Faisceaux semi-stables de dimension 1 sur le plan projectif, Revue Roumaine Math. Pures Appl., 38 (1993), 635-678. | MR 95a:14014 | Zbl 0815.14029

[26] M. Maruyama, Moduli of stable sheaves, I, J. Math. Kyoto Univ., 17 (1977), 91-126. | MR 56 #8567 | Zbl 0374.14002

[27] M. Maruyama, Moduli of stable sheaves, II, J. Math. Kyoto Univ., 18 (1978), 577-614. | MR 82h:14011 | Zbl 0395.14006

[28] D. Mumford, Fogarty, J., Geometric invariant theory, Ergeb. Math. Grenzgeb, Bd. 34., Berlin Heidelberg New York, Springer, 1982. | MR 86a:14006 | Zbl 0504.14008

[29] Grothendieck, Lect. Notes in Math., Springer-Verlag, 224 (1971). | Zbl 0234.14002

[30] C.T. Simpson, Moduli of representations of the fundamental group of a smooth projective variety, I, Publ. Math. IHES, 79 (1994), 47-129. | Numdam | MR 96e:14012 | Zbl 0891.14005

[31] Y. Siu, G. Trautmann, Deformations of coherent analytic sheaves with compact supports, Memoirs of the Amer. Math. Soc., vol. 29, n° 238 (1981). | MR 82c:32023 | Zbl 0526.32021

[32] S.A. Strømme, Deforming vector bundles on the projective plane, Math. Annalen, 263 (1983), 385-397. | MR 85c:14012 | Zbl 0497.14005 | Zbl 0507.14011

[33] K. Yoshioka, A note on the universal family of moduli of stable sheaves, preprint, 1997. | Zbl 0887.14015